Results 1 to 3 of 3
Like Tree3Likes
  • 1 Post By Dominich123
  • 1 Post By hopes1211
  • 1 Post By Catrina
Hi guys, i have a question, please help me
  1. #1
    Dominich123 is offline New Member
    Join Date
    Jul 2018
    Posts
    1

    Default Hi guys, i have a question, please help me

    I am currently taking 30-40 50 mg tramadol per day... I'm hoping suboxone could help but I'm still sick any advice ? I've posted before but no one commented - please help
    Catrina likes this.

  2. #2
    hopes1211 is offline Senior Member
    Join Date
    Jun 2015
    Posts
    790

    Default

    I have ever taken tramadol nor have I taken suboxone. However, there are so many "experts" with great opinions that will give their take on your question once they start moving around this morning. Be patient, and if you don't get an answer, ask again. It has been extremely slow on here this summer. Whatever you chose, I am sure you will be fine. The first step is asking for help.

    Hopes=
    Beefaroni7272 likes this.

  3. #3
    Catrina is offline Diamond Member
    Join Date
    Jan 2010
    Posts
    5,117

    Default

    Quote Originally Posted by Dominich123 View Post
    I am currently taking 30-40 50 mg tramadol per day... I'm hoping suboxone could help but I'm still sick any advice ? I've posted before but no one commented - please help
    Hello and Welcome!

    Tramadol and opiates are two different animals. Tramadol has an SSRI that can tend to be the harder issue with stopping them. I don't think that the subs are going to be of any help and in fact, they ARE a powerful opiate that will create another problem for you in a very, very short time.

    The safest way to stop the trams is to slowly taper them. This isn't true with a pure opiate. Those can be be stopped abruptly that will create some intense withdrawal symptoms but it isn't dangerous.

    Wish there was an easier answer for you but I don't think that there is. I hope that you haven't taken much of the sub. How long and how much of it did you take? They have an insane half life that causes a stacking effect. If you haven't taken much of it and for not long, then you should stop them immediately. When I refer to "much", I know that most people think they need doses of 8, 16mg or more per day. NOT true! Even 1mg/day goes a long way but in any event, I certainly wouldn 't recommend using them at all to stop the trams.

    Hope this helps.

    Peace,

    Cat
    Beefaroni7272 likes this.

Similar Threads

  1. Hi guys, i have a question, please help me
    By amelinda in forum General
    Replies: 1
    Last Post: 06-22-2018, 04:00 AM
  2. Hi guys, i have a question about found pill,please help me
    By philomena123 in forum Pill Identification
    Replies: 0
    Last Post: 06-07-2018, 09:02 AM
  3. Hi guys, i have a question about ID, please help me
    By davidscot in forum Pill Identification
    Replies: 0
    Last Post: 06-05-2018, 09:07 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22